# SDR CALA2013100991892

- Difficulty date: October 7, 2013
- Submitted: October 10, 2013
- Operation: Air carrier
- Aircraft: N551UA
- Make and model: Boeing 757222
- Aircraft serial: 25399
- Aircraft time: 82,456 hours, 23,832 cycles
- Engine: Pwa PW2037
- System (JASC): 4910 · APU Cowling/Containment
- Part: Actuator
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU DOOR FAULT, APU NO START.  DOOR WOULD NOT OPEN, MESSAGE ON BOX DOOR ACTUATOR. APU CONSIDERED INOPERATIVE DUE TO DOOR ACTUATOR MESSAGE DEFERRAL.  REPLACED APU AIR INTAKE DOOR ACTUATOR IAW MM, OPERATIONS CHECKED NORMAL..
